The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Contemporary Mathematics
( Vol.499 NO.1 / 2009 )
home Automorphism groups of semi-homogeneous trees
Pages 265–270
Humberto Luiz Talpo, Marcelo Firer,
home The Golod-Shafarevich counterexample without Hilbert series
Pages 257–264
Alon Regev, Amitai Regev,
home 0-Dialgebras with bar-unity, Rota-Baxter and 3-Leibniz algebras
Pages 245–256
A. P. Pozhidaev,
home On the growth of varieties of algebras
Pages 229–243
S. Mishchenko, A. Valenti,
home Algebras having bases consisting entirely of units
Pages 219–228
Sergio L´opez-Permouth, Jeremy Moore, Steve Szabo,
home Comparability, distributivity and non-commutative $phi$-rings
Pages 205–217
Christian Lomp, Alveri Sant’Ana,
home Euclidean Bianchi groups are conjugacy separable
Pages 199–203
I.S. Lima, P.A. Zalesskii,
home Polynomial codimension growth of graded algebras
Pages 189–197
Daniela La Mattina,
home Graded identities for Lie algebras
Pages 181–188
Plamen Koshlukov, Alexei Krasilnikov, Diogo D.P. Silva,
home On growth of almost polynilpotent Lie algebras
Pages 173–180
S. G. Klementyev, V. M. Petrogradsky,
home An estimate of the dimension of the varieties of alternative and Jordan algebras
Pages 165–171
Iryna Kashuba , Ivan Shestakov,
home Combinatorial aspects in the computation of proper multiplicities
Pages 149–163
S. A. Jorge, V. R. Da Silva, A. C. Vieira,
home Explicit realizations of simple weight modules of classical Lie superalgebras
Pages 141–148
Dimitar Grantcharov,
home Special units, unipotent units and free groups in group algebras
Pages 127–140
Jairo Z. Gonc¸alves, Paula M. Veloso,
home Algebraic Elements as Free Factors in Simple Artinian Rings
Pages 121–125
Jairo Z. Gonc¸alves, Mazi Shirvani,
home Units of $Bbb ZC_p$
Pages 107–119
Raul Antonio Ferraz,
home Invariants of partial group algebras of finite p-groups
Pages 89–105
M. Dokuchaev, J. J. Sim´on,
home Some results on $ast$-minimal algebras with involution.
Pages 75–87
Onofrio Mario Di Vincenzo, Ernesto Spinelli,
home Parabolic sets of roots
Pages 61–73
Ivan Dimitrov, Vyacheslav Futorny, Dimitar Grantcharov,
home Parabolic subgroups of real direct limit Lie groups
Pages 47–59
Elizabeth Dan-Cohen, Ivan Penkov, Joseph A. Wolf,